# SDR SIMA201105202

- Difficulty date: February 20, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 30,661 hours, 25,845 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L011100
- Part serial: 125
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2848 THE CREW REPORTED THAT DURING CRUISE AT 36,000 FEET THE CABIN PRESSURE DROPPED.  THE CREW INITIATED DESCENT IMMEDIATELY.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO XNA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND PNEUMATIC OUTLFOW VALVE TAKING LONGER THAN NORMAL TO OPEN DURING FUNCTIONAL, REMOVED AND REPLACED VALVE IAW EMB-145 AMM 21-31-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
